# SDR DALA2016071305243

- Difficulty date: July 12, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NRC SERIAL NR 927 HIDDEN DAMAGE: CORROSION ON LOWER BARREL NUT HOLE NR 29 AT LT HORIZONTAL STABILIZER STA XH=27.234.  REPAIR WAS PERFORMED IAW ER/A 547820-14, REV ORIGINAL.
